Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GLOBAL UNIQUENESS IN THE IMPEDANCE-IMAGING PROBLEM FOR LESS REGULAR CONDUCTIVITIES
Autore:
BROWN RM;
Indirizzi:
UNIV KENTUCKY,DEPT MATH LEXINGTON KY 40506
Titolo Testata:
SIAM journal on mathematical analysis
fascicolo: 4, volume: 27, anno: 1996,
pagine: 1049 - 1056
SICI:
0036-1410(1996)27:4<1049:GUITIP>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
BORG-LEVINSON THEOREM; BOUNDARY MEASUREMENTS;
Keywords:
INVERSE PROBLEM; DIRICHLET-TO-NEUMANN MAP; IMPEDANCE IMAGING; BESOV SPACE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
R.M. Brown, "GLOBAL UNIQUENESS IN THE IMPEDANCE-IMAGING PROBLEM FOR LESS REGULAR CONDUCTIVITIES", SIAM journal on mathematical analysis, 27(4), 1996, pp. 1049-1056

Abstract

If L gamma = div gamma Delta is an elliptic operator with scalar coefficient gamma, we show that we can recover the coefficient gamma from the Dirichlet-to-Neumann map under the assumption that gamma has only 3/2 + epsilon derivatives. Previously, the best result required gamma to have two derivatives.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 08/07/20 alle ore 08:00:13